MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 011-CH-74S
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.The investigation is pending.
 
Event or Problem Description
The reported complaint involved a chemoclave¿ vented vial spike, 20mm.Particles were reported in an infusion bag using pembrolizumab (from foreign distributor servier bulgaria) in nacl 0.9% 100 ml infusion during a clinical study.The particles formed upon time of dilution of the concentrated pembrolizumab into a saline infusion bag.Infusion was prepared a second time with new pembro vials, whereby particles were observed again.Infusion was prepared a third time, this time with syringe and needle and no particles observed.No serious injury/death, no blood loss, no unprotected chemo exposure.No adverse operator consequences.No med/surg intervention required.The device was changed out/replaced with no further problems encountered.The involved patient was not harmed, there was only delay of therapy and infusion bag with particles was not dispensed nor administered.
 
Additional Manufacturer Narrative
D9 - device available for evaluation - updated to no.Investigation summary the reported complaint of particles could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE¿ VENTED VIAL SPIKE, 20MM
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22324563
Report Number9617594-2025-01337
Device Sequence Number13017695
Product Code ONB
UDI-Device Identifier00887709014657
UDI-Public(01)00887709014657(17)291001(10)14179567
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CH-74S
Device Lot Number14179567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NACL 0.9% 100 ML BAG, MFR UNK.; PEMBROLIZUMAB, MFR UNK.
Patient SexUnknown